MathSciNet Relay Station
MathSciNet bibliographic data
MR613857 (82e:20022) 20D08 (20E28)
Butler, Gregory The maximal subgroups of the sporadic simple group of Held. J. Algebra 69 (1981), no. 1, 67–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement